# SDR DALA2024051405195

- Difficulty date: July 23, 2023
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 33,902 hours, 13,043 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: UNKNOWN
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2880295) TRUNNION BLOCK ATTACH POINT BUSHINGS SHOWS EVIDENCE OF CORROSION BETWEEN LUG AND BUSHING - IB LOWER IB FACE. REPAIR COMPLETED PER B737-900 SRM 57-20-90-2R.
